A 72-year-old client taking prednisone and levofloxacin repo… | MyMerci
More questions like thisTry ›
Medication Administration

A 72-year-old client taking prednisone and levofloxacin reports a sudden pop at the back of the ankle and cannot bear weight. Which action should the nurse take?

Explanation
A sudden pop followed by inability to bear weight suggests Achilles tendon rupture. Fluoroquinolones increase the risk of tendinitis and tendon rupture, with higher risk in adults older than 60 years and clients receiving corticosteroids. Levofloxacin should be stopped, the tendon rested and protected from weight bearing, and urgent clinical evaluation obtained. Heat, massage, exercise, or continued exposure can worsen injury.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.